Sur les sections distributions des fibrés vectoriels

Charles Cassidy

Publications du Département de mathématiques (Lyon) (1972)

  • Volume: 9, Issue: 2, page 61-82
  • ISSN: 0076-1656

How to cite


Cassidy, Charles. "Sur les sections distributions des fibrés vectoriels." Publications du Département de mathématiques (Lyon) 9.2 (1972): 61-82. <>.

author = {Cassidy, Charles},
journal = {Publications du Département de mathématiques (Lyon)},
language = {fre},
number = {2},
pages = {61-82},
publisher = {Université Claude Bernard - Lyon 1},
title = {Sur les sections distributions des fibrés vectoriels},
url = {},
volume = {9},
year = {1972},

AU - Cassidy, Charles
TI - Sur les sections distributions des fibrés vectoriels
JO - Publications du Département de mathématiques (Lyon)
PY - 1972
PB - Université Claude Bernard - Lyon 1
VL - 9
IS - 2
SP - 61
EP - 82
LA - fre
UR -
ER -


  1. Atiyah-Bott (1) Notes on the Lefschetz fixed point theorem for elliptic complexes. Harvard University, 1964. Zbl0161.43101
  2. Atiyah-Bott (2) A Lefeschetz fixed point formula for elliptic complexes. Ann. of Math.86, (1967), P. 374-407. Zbl0161.43201MR212836
  3. G. de Rham (1) Variétés dirrérentiables, Hermann, Paris1955. Zbl0065.32401
  4. Gelfand-Vilenkin (1) Generalized Functions ; Volume 4, Applications of Harmonic Analysis. Academic Press, New York & London, 1964. Zbl0144.17202MR173945
  5. T. Kotake (1) The fixed point theorem of Atiyah-Bott via Parabolic operators. Comm. pures and appl. math.XXII, (1969), P. 789-806. Zbl0181.36802MR426062
  6. R.S. Palais (1) Seminar on the Atiyah-Singer index theorem. Annals of Mathematics Studies, Number 57. Princeton University Press, Princeton N.J.1965. Zbl0137.17002MR198494
  7. R.T. Seeley (1) Integro-differential operators on vector bundles. Trans. A.M.S.117; (1965); P. 167.204. Zbl0135.37102MR173174
  8. R.T. Seeley (2) Complex Powers of an Elliptic Operator. Proceedings of Symposia in pure mathematics ; Volume X, Singular Integrals. Am. Math. Soc.Providence R.I.1967. Zbl0159.15504MR237943
  9. F. Treves (1) Topological Vector Spaces. Distributions and Kernels. Academic Press, Nev York & London1967. Zbl0171.10402MR225131

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.